# SDR ASMF 20090304

- Difficulty date: March 22, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 33792
- Aircraft time: 14,200 hours, 7,614 cycles
- Engine: Cfmint CFM567B22
- Engine time: 14,257 hours, 7,646 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Part time: 14,257 hours, 7,646 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT 80 KNOTS DUE TO SMOKE IN THE CABIN. THE ACFT WAS SENT TO THE HANGAR AND MX PERFORMED SMOKE IN THE CABIN SOURCE UNKNOWN PROCEDURE IAW FIM 21-00 TASK 806 AND WATER SEPARATOR PACK LT AND RT WERE REPLACED IAW AMM 21-51-05, ALL CORRECT. A HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY, LIMITS WERE NOT EXCEEDED IAW MM 05-51-07.
